# SDR SWIA200718967

- Difficulty date: December 14, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 25,541 hours, 33,382 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5490 - LEFT OUTBOARD FLAP, INBOARD ROLLER BRACKET IS CRACKED.  REPLACED LEFT OUTBOARD FLAP, INBOARD ROLLER ASSEMBLY AS NEEDED IAW 51-40-02.
